# SDR COEA2020101307805

- Difficulty date: June 2, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 25,932 hours, 35,404 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: S5421502000400
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HATS WO 176998 NR00522,  WO 211916 HEAVY CHECK HATS/MAJOR REPAIR.  LEFT ENGINE UPPER FIREWALL HAS CRACK AT APPROXIMATELY AREA 3.  CORRECTIVE ACTION: REPAIRED PER SRAS ES_0120973_01 16585 ISSUE B, DATED 8/26/2020.
